# SDR UALA2011110706044

- Difficulty date: November 6, 2011
- Submitted: November 10, 2011
- Operation: Air carrier
- Aircraft: N518UA
- Make and model: Boeing 757222
- Aircraft serial: 24871
- Aircraft time: 72,754 hours, 22,654 cycles
- Engine: Pwa PW2037
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 767
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DOOR 4L EXT EMERGENCY EXIT LIGHT INOP.  RELAMPED PER MM.
